# SDR AALA202402059082

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 68,999 hours, 34,396 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY RIGHT SIDE OVEN SMOKES WHEN USED. MAINTENANCE REPLACED OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
